# SDR COMA0860147

- Difficulty date: February 26, 2008
- Submitted: March 4, 2008
- Operation: Air carrier
- Aircraft: N938CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7046
- Aircraft time: 32,257 hours, 29,525 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Sensing Element
- Part number: 355862255
- Condition: Failed
- Location: Rt Fuselage
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 5450-  EN ROUTE FROM CVG TO GRR RECEIVED ANTI-ICE DUCT WARNING MESSAGE.  PERFORMED QRH, MESSAGE WENT OUT, WING ANTI-ICE WAS TURNED TO STANDBY AND AIRCRAFT RETURNED BACK TO CVG AND LANDED SAFELY.  REMOVED AND REPLACED RIGHT FUSELAGE SENSING ELEMENT.
